MathSciNet Relay Station
MathSciNet bibliographic data
MR1065602 54C35 (57N17 57N20)
Dobrowolski, T.; Marciszewski, W.; Mogilski, J. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity. Trans. Amer. Math. Soc. 328 (1991), no. 1, 307–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement